# SDR AMTA200600688

- Difficulty date: November 28, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,360 hours, 31,411 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS DENTS LOCATED 14.0 INCHES FROM FWD ENTRY AND 26.0 INCH FROM BOTTOM EDGE FOUND DENTS OUT OF LIMITS.  C/W ERA 733-52N-6054 REPAIR IS CONSIDERED A TIME LIMITED REPAIR FOR 24 MONTHS FROM THE REF C APPROVAL DATE WITH A DETAILED INSPECTION EVERY 1000 FLIGHT CYCLES AND MUST BE REPLACED WITH A PERM REPAIR BY RESKIN OF THE DOOR THE REPEAT INSPECTION.  (K)
